Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jeff22

Redness from topical--please help

Recommended Posts

I don't necessarily have red/inflammatory facial skin from pimples in the past, but I have very red, dry, and itchy skin on my face. I believe and am most positive that the redness and burning in my face is from all the topical medicine i'm using that my dermatologist prescribed me (benzoyl peroxide, tretionoin ointment, etc..). I need to keep using the topical ointments because they are helping my acne but is there anything special I can put on my face, for example after a shower, that will help it cool down and relieve the burning/dim the redness? I use face lotion but is there anything else?

please help!! --thanks

Share this post


Link to post
Share on other sites
Guest frogskinshoelace

Maybe take a day off of the topical and just throw a lot of moisturizer on your face? I don't know though, you should call your derm and explain what is happening. He or she would know better than anyone here.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×